Do you really mean from 7 to 5mg? That is NOT a slow reduction - any drop should be max 10% of the current dose to reduce the risks of steroid withdrawal pain and slow needs to start below 10mg if you have been on pred for any length of time. Once you are at that stage your body is about to have to start making its own steroid, cortisol, again. Above about 8mg (it varies) the body has no need to make more, the pred is enough, but then the adrenal glands and the entire feedback system that governs production has to wake up and set settled again - and that is said to take a month for every month you have been on pred, it goes on even after you have finished taking pred altogether.
In addition to the mentioned side effects several others have been reported. In both males and females acne are frequently reported, as well as hypertrophy of sebaceous glands, increased tallow excretion, hair loss, and alopecia. There is some evidence that anabolic steroid abuse may affect the immune system, leading to a decreased effectiveness of the defense system. Steroid use decreases the glucose tolerance, while there is an increase in insulin resistance. These changes mimic Type II diabetes. These changes seem to be reversible after abstention from the drugs.